# SDR FDEA201007242763

- Difficulty date: July 24, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363713
- Condition: Corroded
- Location: Bs 360-390
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK PREVIOUS REPAIR CORRODED STA 360-390, LBL 25.  REMOVED DAMAGED SEAT TRACK SECTION. FABRICATED NEW SECTION USING BAC1520-792 7178-T6511 DIMS 136" AND INSTALLED IAW SRM 53-10-5
